American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Yo'av Rieck. A short proof of Bing's characterization of $S^3$. Proc. Amer. Math. Soc. 135 (2007) 1947-1948. MR 2286108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Charles Frohman and William H. Meeks III. The topological uniqueness of complete one-ended minimal surfaces and Heegaard surfaces in $\mathbb{R}^3$. J. Amer. Math. Soc. 10 (1997) 495-512. MR 1443545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steve Armentrout. Links and nonshellable cell partitionings of $S\sp 3$ . Proc. Amer. Math. Soc. 118 (1993) 635-639. MR 1132848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Shi Cheng Wang and Qing Zhou. Symmetry of knots and cyclic surgery . Trans. Amer. Math. Soc. 330 (1992) 665-676. MR 1031244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Amy Babich. Scrawny Cantor sets are not definable by tori . Proc. Amer. Math. Soc. 115 (1992) 829-836. MR 1106178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] José María Montesinos. Two questions on Heegaard diagrams of $S^3$ . Proc. Amer. Math. Soc. 102 (1988) 421-425. MR 921010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Gabai. Foliations and surgery on knots. Bull. Amer. Math. Soc. 15 (1986) 83-87. MR 838791.
Abstract, references, and article information   
View Article: PDF

[9] Richard Denman and Michael Starbird. Shrinking countable decompositions of $S\sp{3}$ . Trans. Amer. Math. Soc. 276 (1983) 743-756. MR 688975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Starbird. Cell-like $0$-dimensional decompositions of $E\sp{3}$ . Trans. Amer. Math. Soc. 249 (1979) 203-215. MR 526318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joseph Martin and Ira Rosenholtz. An elementary solution of the monotone mapping problem . Proc. Amer. Math. Soc. 72 (1978) 352-354. MR 507337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1